Guitart, X., Masdeu, M. and Senguen, M.H. (2015) Darmon points on elliptic curves over number fields of arbitrary signature. Proceedings of the London Mathematical Society, 111 (2). pp. 484-518. ISSN 0024-6115
Abstract
We present new constructions of complex and pp-adic Darmon points on elliptic curves over base fields of arbitrary signature. We conjecture that these points are global and present numerical evidence to support our conjecture.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 London Mathematical Society. This is an author produced version of a paper subsequently published in Proceedings of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 19 Apr 2016 12:32 |
Last Modified: | 23 Mar 2018 06:14 |
Published Version: | http://dx.doi.org/10.1112/plms/pdv033 |
Status: | Published |
Publisher: | London Mathematical Society |
Refereed: | Yes |
Identification Number: | 10.1112/plms/pdv033 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:97995 |